Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hepatitis and Suboxone
Dec 19, 2012

Can Suboxone cause hepatitis? My daughter was recently told she has this. She is a long term Suboxone user.

Response from Dr. Fawcett

Suboxone is a combination narcotic that is used for the treatment of opioid dependence. There is evidence in the literature that some people taking Suboxone can develop hepatitis (of course, injection drug use of opiates also carries a high risk for hepatitis). She should work closely with her physician to monitor her health and liver enzymes in particular.

-David



Previous
Royal Jelly supplement
Next
No one at work knows my husband is dying

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement